# SDR WRLA20091101279

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - CLIP, AFT UPPER OF HORIZONTAL STAB COMPARTMENT UPPER SIDE, Y=2106. X=7 LENGTH =.25 INCH SINCE HI-LOK FROM LT OUTBOARD SIDE.  REPAIRED AFT UPPER OF HORIZONTAL STAB COMPARTMENT UPPER SIDE AREA IAW MD11 SRM 53-70-07 REV 41.
